# SDR 99ZZZX4519

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: PKUCD
- Make and model: Helio H-295
- Aircraft serial: 1246
- Engine: Lyc GO480G1D6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 71895P10
- Condition: Separated
- Location: Engine
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXHAUST VALVE SEAT WAS FOUND TO HAVE COME OUT FOLLOWING THE ENGINE TEST STAND RUN AND PRIOR TO THE INITIAL INSTALLATION RUN ON THE AIRCRAFT.  A 'RATTLE' WAS NOTED AS THE ENGINE WAS TURNED THROUGH BY HAND.  THE CYLINDER OVERHAUL SHOP HAS BEEN ALERTED AND OTHER CYLINDERS OF THE SAME BATCH CHECKED.  THE CYLINDER WAS MACHINED TO ACCEPT A P-20 SEAT, BUT A P-10 WAS INSTALLED.
